It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-22-2009, 01:15 PM   #1
Registered User
(female)
 
Join Date: Feb 2009
Location: ann arbor mi
Posts: 1
jtvalone HB User
are dairy allergies caused by seizure meds?

hi

i take depakote 500 two at 8am and pm twice daily and tegritole 200 twice daily two 8am and two 8pm and one 2oo and one 100 12 noon

Does this cause me to get sick and be allergic to dairy or could it be from other meds

Last edited by Administrator; 02-26-2009 at 09:35 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Partial seizure disorder and allergies mommain Epilepsy 4 05-12-2010 01:29 AM
seizures caused by discontinuing medication? Why am I afraid after having a seizure? Donna52 Epilepsy 1 10-02-2007 02:25 PM
Allergies to Casein/Dairy llefko Allergies 2 02-07-2007 04:34 PM
No dairy has prevented my asthma mrpringle Asthma 1 01-22-2007 05:40 PM
Acne caused by dairy products Naimis Acne 14 01-22-2006 08:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!